# SDR CA070111016

- Difficulty date: December 19, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 10 hours
- Engine: Rroyce BR700710A220
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: FW34114
- Condition: Separated
- Location: Lt Engine
- Part time: 650 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB AT APPROXIMATELY 35,000 FEET, THE CREW HEARD A LOUD BANG AND THE LT ENGINE SHUTDOWN.  THE CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  AN INSPECTION OF LT ENGINE REVEALED ONE FAN BLADE HAD FRACTURED JUST ABOVE THE ROOT. THE BLADE ROOT WAS STILL ATTACHED AND THE FRACTURED PORTION WAS RECOVERED.  DAMAGE WAS ALSO FOUND ON THE INSIDE OF THE INLET, TO SOME OF THE OTHER FAN BLADES AND TO THE GUIDE VANES. THE FAILURE WAS COMPLETELY CONTAINED AND NO DAMAGE WAS FOUND ON THE EXTERIOR OF THE NACELLE OR AIRCRAFT STRUCTURE. (TC NR 20070111016)
